# SDR SWAA2024061487788

- Difficulty date: May 19, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Part number: UNKNOWN
- Condition: Debonded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON UPPER WEB PANEL CUT OUT RUB STRIP DISBONDED (COMMON TO PANEL 433BT)<[01] UPDATED MEASUREMENTS.;[02] REMOVED AND REINSTALLED #1 ENGINE PANEL 433BT CUT OUT RUB STRIP PER AMM 51-51-00-340-803.;[03] VERIFIED CORRECTIVE ACTION ITEMS 1-2; CARD COMPLETE.
